MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.No replacement at this time.Only control solution send.Most likely underlying root cause, user applied blood to strip before inserting strip into meter.(b)(4).
 
Event or Problem Description
Consumer reported complaint for e-3 error: used test strip, test strip outside of vial too long, sample on top of test strip.The e-3 error occurred when the blood sample was absorbed.The customer's expected blood glucose test result range was undisclosed.During the call on (b)(6) 2017, the customer stated he had dry mouth.Customer stated he was not sure if his dry mouth was due to pills (herbs and vitamins) he usually takes or if it is related to his newly diagnosed diabetes.During the call on (b)(6) 2017, a back to back blood test was performed by the customer non-fasting and produced test results of e-3 using truemetrix air meter and e-3 using truemetrix air meter.The product is stored according to specification.The test strip lot manufacturer's expiration date is 06/30/2018 and open vial date is (b)(6) 2017.The meter memory was not reviewed for previous test result history.Customer is not sure if his dry mouth is due to pills (herbs and vitamins) he usually takes or if it is related to his newly diagnosed diabetes.Customer does not have any more strips and is going to the pharmacy to pick up.Advised customer to take meter with him and ask if they will test the meter or replace it for him.Advised customer that we can ship a replacement to the pharmacy.Unable to continue training or testing with customer for lack of strips or control solutions.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6518262
Report Number1000113657-2017-00728
Device Sequence Number781547
Product Code NBW
UDI-Device Identifier00010939742445
UDI-Public(01)00010939742445
Combination Product (Y/N)N
Initial Reporter StateWA
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2018
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2312
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2017
Initial Report FDA Received Date04/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY